# SDR IPXA11566210

- Difficulty date: April 22, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N448UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27737
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 56513
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP BATTERY DEAD (SWITCH FAILED IN "ON" POSITION).  R & R BATTERY PACK MM 33-51-07-2. OPS CK GOOD.
